# SDR SWIA202056220

- Difficulty date: December 9, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5755 · Spoilers
- Part: Nut
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SPOILERON IB AND OB MOUNTING HARDWARE NUTS CORRODED.   (C-CHECK) RO 2/9/2021   INSTALLED NEW HARDWARE FOR RH WING SPOILERON INBOARD AND OUTBOARD HINGE POINTS. REF. CRJ200 AMM 27-64-01-400-801. SEE CONTINUE CARD FOR DETAILS.
